# SDR SIMA20150406004

- Difficulty date: April 6, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 27,885 hours, 23,433 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 14569009610
- Condition: Gouged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON DAMPER FITTING IS GOUGED.  RT AILERON PCA FITTING FLANGED BUSHINGS ARE PITTED, SCORED & GOUGED.  INSTALLED NEW RT AILERON DAMPER FITTING IAW EO EM-27MR-112.  REPLACED PCA FITTING IAW EO EM-27MR-112.  FITTING PN 145-6982-610.
